# SDR UALA2011010300011

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 44,554 hours, 12,243 cycles
- Engine: Pwa PW4052
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cooling Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "RT IDG VALVE".   FOUND 1K OHMS FROM (K1032) PIN 13 TO IDG OIL COOLER FAN AIR S-O VALVE PIN 'B' ON (D11046). CORRECTED BY CLEANING AND INSPECTING FIRE-WALL CONNECTOR (D4216P).  NOW WIRING RINGS OK, OPS CHECKED GOOD WITH ENGINE RUN, NO FAULTS.
